# SDR CA140711008

- Difficulty date: June 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 2,448 hours
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) DURING THE CRUISE, PORTION OF THE FLIGHT THE CREW NOTICE THE LT ENGINE OIL PX. A NOTICE 30 SEC DROP IN OIL PX. 50 PSI WHICH RETURN TO NORMAL WITH NO OTHER ABNORMAL INDICATION. AFTER 15 TO 20 MINUTES DURING CRUISE THE LT OIL PRESSURE BEGIN TO SLOWLY DROP, WITH NO ABNORMAL INDICATION. REDUCING THE PW SETTING WITH NO DIFFERENCE IN A DROPPING OF THE OIL PX. PASSENGER WAS ADVISED OF THE PROBLEM AND THE L/H ENGINE SHUTTDOWN. THE ENGINE AT APPROXIMATELY 20 PSI AND A SLIGHT AUDIBLE VIBRATION WAS FELT. A EMERGENCY CALL REQUEST A LOWER ALTITUDE TO FL 300 AND CONTINUE FOR A SINGLE ENGINE LANDING. AFTER ARRIVAL, MAINTENANCE OPENED LT ENGINE COWLING TO FIND OIL ON THE BOTTOM COWLING TROUBLESHOOTING WAS PERFORMED BY P&W FST CAME CONCLUSION THE NR 5 BEARING SEAL WAS LEAKING, AN AOG TEAM FROM PRATT WAS DISPATCHED TO HALIFAX FOR THE REPLACEMENT. AFTER REPLACEMENT OF THE NR 5 BEARING SEAL. AN ENGINE RUN WAS C/W FEW MINUTES AFTER ENGINE START THEY NOTICE THE ENGINE OIL PRESSURE WAS DROPPING DOWN SO THEY SHUT THE ENGINE DOWN. A LOANER ENGINE WAS INSTALLED AND A RUN C/W AND MEET ALL ENGINE PARAMETERS PERFORMANCE, AIRCRAFT RETURN TO SERVICE. A LATER DATE A TEAR DOWN REPORT WILL BE ISSUE.
